# SDR CLCA20130313002

- Difficulty date: March 13, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N987AR
- Make and model: Doug MD-11F
- Aircraft serial: 48427
- Aircraft time: 68,673 hours, 10,493 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF FROM BOG (SKBO), DURING CLIMB, LEVEL 2 AIL DEFLECT DISSAGREE ALERT DISPLAYED.  PERFORMED APPROPRIATE CHECK LIST, ALERT REMAINED DISPLAYED.  DUMP FUEL, RETURNED TO (SKBO).  COMPLIED WITH FIM 27-10-05, FOUND CONNECTOR DIRTY AT LEFT O/B ACTUATOR, CLEANED AND RE-SECURED CONNECTOR IAW WD 27-16-01.  PERFORMED OPS CHECK IAW MM 27-16-00-700-801, OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
